MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer declined replacement.Most likely underlying root cause : mlc- 118- user applied blood to strip before inserting strip into meter manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-3 blood glucose results accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling shaky.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2017, a back blood test was performed fasting by the customer and produced test results of e-3 using true track meter.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Meter read e-3.Customer feels physically ill (shaky) as soon as the strip is inserted.Customer just purchased a vial of test strips from (b)(6), multiple of the strips are reading e-3, customer decline replacement at this time, she states that she will take the strips back to (b)(6) and have them replace them.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7035559
Report Number1000113657-2017-01955
Device Sequence Number2144776
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888(17)190228(10)RU4979
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU4979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1